# SDR USAA040819

- Difficulty date: August 28, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, SKIN WITH 1.2500 INCH CRACKS (3 EA).  NR 1 SLAT, LOWER SURFACE AT ROW IB END 4TH RIVET.  INSTALLED DOUBLER IAW SRM 57-43-01, FIG 206.
